Mirtazapine (Remeron), Insomnia, and RLS
I have had trouble sleeping all my life, and two days ago, my doctor prescribed mirtazapine 15mg as a mixed treatment for insomnia and depression.
In less than an hour after taking it, I get so drowsy that I can't stand being awake, which in most cases would be a good thing.
It has only been two days, but mirtazapine has induced restless leg syndrome (RLS) for two consecutive nights, turning bedtime into a torturous affair.
In the past, I have only experienced RLS in very isolated situations, most likely due to circumstance.
It has been at least 2-3 years since the last time I went through it, and it was never this bad or persistent.
I have read about mirtazapine causing or worsening RLS, but I found no information about whether this is an "initial" side effect or a persistent one
Has anyone else experienced this?
Does it fade as your body acclimates to the medication?
NEW RX: Adderall IR x3, Ativan x1, Mirtazapine, Lexapro
OLD RX: Adderall IR x3, Ativan x3, Celexa
|Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)|
|Thread||Thread Starter||Forum||Replies||Last Post|
|RLS, PLMD (PLMS) and ADHD||ParkBench||Inattentive ADD||4||02-22-11 05:09 PM|